Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 7, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Feb 12, 2011, 2:50 AM EST. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2011, 2:50 AM EST (07:50 UTC)
- Expired
- Feb 13, 2011, 1:00 PM EST
- In force
- 34 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
062 WHUS72 KMFL 120750 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 250 AM EST SAT FEB 12 2011 GMZ676-122100- /O.CAN.KMFL.SI.Y.0004.000000T0000Z-110212T1200Z/ /O.NEW.KMFL.SC.Y.0007.110212T0750Z-110213T0000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 250 AM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: NORTH WINDS SUSTAINED AROUND 20 KNOTS WITH SOME HIGHER GUSTS WILL PRODUCE SEAS UP TO 7 FEET THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-122100- /O.CAN.KMFL.SW.Y.0002.000000T0000Z-110213T0000Z/ /O.NEW.KMFL.SC.Y.0007.110212T0750Z-110213T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 250 AM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: NORTH WINDS SUSTAINED AROUND 20 KNOTS WILL PRODUCE WIND WAVES OF UP TO 8 FEET IN THE LOCAL GULF STREAM WATERS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-122100- /O.NEW.KMFL.SC.Y.0007.110212T0750Z-110213T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 250 AM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: NORTH WINDS UP TO 20 KNOTS WILL PRODUCE WIND WAVES OF UP TO 5 FEET THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
854 WHUS72 KMFL 121329 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 829 AM EST SAT FEB 12 2011 AMZ610-122130- /O.NEW.KMFL.SI.Y.0005.110212T1400Z-110213T0000Z/ LAKE OKEECHOBEE- 829 AM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. REGIONAL OBSERVATIONS INDICATE THAT WINDS OVER PORTIONS OF LAKE OKEECHOBEE ARE NEAR 20 KNOTS...WITH HIGHER GUSTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-GMZ656-657-676-122130- /O.CON.KMFL.SC.Y.0007.000000T0000Z-110213T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 829 AM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: FOR THE ATLANTIC WATERS...NORTH WINDS SUSTAINED AROUND 20 KNOTS WILL PRODUCE WIND WAVES OF UP TO 8 FEET IN THE LOCAL GULF STREAM WATERS THROUGH THIS EVENING. FOR THE NEAR SHORE GULF WATERS...NORTH WINDS UP TO 20 KNOTS WILL PRODUCE WIND WAVES OF UP TO 5 FEET THROUGH THIS EVENING. FOR THE OFF SHORE GULF WATERS...NORTH WINDS SUSTAINED AROUND 20 KNOTS WITH SOME HIGHER GUSTS WILL PRODUCE SEAS UP TO 7 FEET THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
418 WHUS72 KMFL 121933 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 233 PM EST SAT FEB 12 2011 AMZ650-651-670-671-130345- /O.EXT.KMFL.SC.Y.0007.000000T0000Z-110213T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 233 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS AND WAVES: NORTHERLY WINDS MAINLY IN THE 15 TO 20 KNOT RANGE WILL CONTINUE TO INTERACT WITH THE GULF STREAM WITH SEAS LINGERING TO NEAR 7 TO 8 FEET TONIGHT AND DECREASING INTO SUNDAY MORNING TO NEAR 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-130000- /O.CON.KMFL.SI.Y.0005.000000T0000Z-110213T0000Z/ LAKE OKEECHOBEE- 233 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. REGIONAL OBSERVATIONS INDICATE THAT WINDS OVER PORTIONS OF LAKE OKEECHOBEE ARE NEAR 20 KNOTS...WITH HIGHER GUSTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-130000- /O.CON.KMFL.SC.Y.0007.000000T0000Z-110213T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 233 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: FOR THE ATLANTIC WATERS...NORTH WINDS SUSTAINED AROUND 20 KNOTS WILL PRODUCE WIND WAVES OF UP TO 8 FEET IN THE LOCAL GULF STREAM WATERS THROUGH THIS EVENING. FOR THE NEAR SHORE GULF WATERS...NORTH WINDS UP TO 20 KNOTS WILL PRODUCE WIND WAVES OF UP TO 5 FEET THROUGH THIS EVENING. FOR THE OFF SHORE GULF WATERS...NORTH WINDS SUSTAINED AROUND 20 KNOTS WITH SOME HIGHER GUSTS WILL PRODUCE SEAS UP TO 7 FEET THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
199 WHUS72 KMFL 130012 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 712 PM EST SAT FEB 12 2011 AMZ610-130115- /O.EXP.KMFL.SI.Y.0005.000000T0000Z-110213T0000Z/ LAKE OKEECHOBEE- 712 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE WINDS OVER LAKE OKEECHOBEE HAS DECREASE BELOW 20 KNOTS EARLY THIS EVENING. THEREFORE...THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. $$ GMZ656-657-676-130115- /O.EXP.KMFL.SC.Y.0007.000000T0000Z-110213T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 712 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE WINDS HAVE DECREASE BELOW 20 KNOTS ALLOWING FOR THE SEAS TO FALL BELOW 7 FEET EARLY THIS EVENING. THEREFORE...THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ AMZ650-651-670-671-131100- /O.CON.KMFL.SC.Y.0007.000000T0000Z-110213T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 712 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS AND WAVES: NORTHERLY WINDS OF 20 TO 25 KNOTS WILL CONTINUE TO INTERACT WITH THE GULF STREAM ALLOWING FOR THE SEAS TO BE TO NEAR 7 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
820 WHUS72 KMFL 130319 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1019 PM EST SAT FEB 12 2011 AMZ650-651-670-671-131200- /O.EXT.KMFL.SC.Y.0007.000000T0000Z-110213T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1019 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST SUNDAY. * WINDS AND WAVES: NORTHERLY WINDS OF OF 15 TO 20 KNOTS WILL CONTINUE TO INTERACT WITH THE GULF STREAM ALLOWING FOR THE SEAS TO BE TO NEAR 7 TO 8 FEET TONIGHT BEFORE DECREASE TO AROUND 7 FEET ON SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
046 WHUS72 KMFL 130938 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 438 AM EST SUN FEB 13 2011 AMZ650-651-670-671-131800- /O.CON.KMFL.SC.Y.0007.000000T0000Z-110213T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 438 AM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS AND WAVES: NORTHERLY WINDS OF 15 TO 20 KNOTS WILL CONTINUE TO INTERACT WITH THE GULF STREAM AND PRODUCE SEAS OF UP TO 7 FEET THROUGH MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
214 WHUS72 KMFL 131116 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 616 AM EST SUN FEB 13 2011 AMZ610-131800- /O.EXA.KMFL.SC.Y.0007.000000T0000Z-110213T1800Z/ LAKE OKEECHOBEE- 616 AM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS AND WAVES: SUSTAINED NORTHERLY WINDS UP TO 20 KNOTS WITH SOME HIGHER GUSTS WILL RESULT IN CHOPPY CONDITIONS ON LAKE OKEECHOBEE THROUGH MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-131800- /O.CON.KMFL.SC.Y.0007.000000T0000Z-110213T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 616 AM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS AND WAVES: NORTHERLY WINDS AROUND 20 KNOTS WILL CONTINUE TO INTERACT WITH THE GULF STREAM AND PRODUCE SEAS OF UP TO 7 FEET THROUGH MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 12, 12:24 AM EST, 2 hours 26 minutes earlier.
Area forecast discussion, Feb 12, 12:24 AM EST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1224 AM EST SAT FEB 12 2011
.AVIATION...
AOA BKN-OVC050-070 OVR S FLA ATTM THAT MAY PERSIST THRU 00Z WITH A
FEW-SCT PSBL E COAST FM 18Z-00Z. OTRW VFR THRU PD WITH SFC WNDS
N 7-11 KTS BCMG N-NNE 12-14G18KT AFT 15Z BFR DCRG AND BCMG NNW-N
7-10 KTS AFT 13/03Z. RADAR INDICATES SOME SHRA BUT WI DRIER AIR
AT/JUST ABV SFC APPEARS THAT ACTIVITY VIRGA AND NO TERMINAL WL SEE
DCRS IN VSBY/CIGS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 68 49 70 49 / - - - -
FORT LAUDERDALE 69 52 70 55 / - - - -
MIAMI 70 52 71 54 / - - - -
NAPLES 66 43 70 44 / - - 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS
EVENING FOR GLADES-HENDRY.
FIRE WEATHER WATCH SUNDAY AFTERNOON FOR GLADES-HENDRY.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 PM EST THIS
EVENING FOR COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN
REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH
TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 AM EST THIS MORNING FOR
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE...14/MJB
AVIATION/RADAR/FIRE...15/JRHazardous weather outlook, Feb 11, 9:33 PM EST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 933 PM EST FRI FEB 11 2011 FLZ063-066>075-168-172>174-121300- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 933 PM EST FRI FEB 11 2011 ...MUCH COOLER TEMPERATURES THIS WEEKEND ACROSS SOUTH FLORIDA... ...DETERIORATING MARINE CONDITIONS IN LOCAL WATERS THIS WEEKEND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT TEMPERATURES: COOLER AIR FILTERING TONIGHT WILL ALLOW FOR THE TEMPERATURES TO DROP INTO THE LOWER TO MID 40S OVER GLADES AND HENDRY COUNTIES. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DETERIORATING MARINE CONDITIONS WILL OCCUR OVER THE ATLANTIC WATERS THIS WEEKEND AS A NORTH WIND INCREASES SATURDAY WITH SEAS BUILDING TO OVER 7 FEET. WIND AND SEAS WILL SUBSIDE EARLY NEXT WEEK. TEMPERATURES WILL ALSO FALL INTO THE MID TO UPPER 30S OVER PORTIONS OF GLADES AND HENDRY COUNTIES SUNDAY AND MONDAY MORNINGS, WITH LOWER 40S OVER INLAND SECTIONS OF PALM BEACH AND COLLIER COUNTIES. NO FREEZING TEMPERATURES OR FROST ARE EXPECTED AT THIS TIME. EASTERLY WINDS RETURNING TO THE AREA BY TUESDAY WILL LEAD TO AN ENHANCED RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES TUESDAY AND WEDNESDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 8:29 AM EST | Small Craft Advisory for Winds | MFL | 11 hr | |
| Feb 12, 2:14 PM EST | Fire Weather Watch | MFL | 37 hr | |
| Feb 12, 2:14 PM EST | Red Flag Warning | MFL | Collier | 28 hr |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.